# SDR SIMA20120903002

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 27,576 hours, 23,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68516
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4419 THE CREW REPORTED THE EMERGENCY EXIT LIGHT/SIGN OVER F/A JUMPSEAT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD DOOR CLOSET EMERGENCY BATTERY AND BATTERY CHARGER AS PER EMB-135 AMM 33-50-04.  THE OPERATIONAL CHECK  WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
